Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/93523
Title: Some results on integral inequalities via Riemann–Liouville fractional integrals
Authors: Li, Xiaoling
Shahid Qaisar
Jamshed Nasir
Saad Ihsan Butt
Farooq Ahmad
Mehwish Bari
Shan E Farooq
Keywords: Simpson’s Inequality
Convex Functions
Engineering::Mechanical engineering
Issue Date: 2019
Source: Li, X., Shahid Qaisar, Jamshed Nasir, Saad Ihsan Butt, Farooq Ahmad, Mehwish Bari, & Shan E Farooq (2019). Some results on integral inequalities via Riemann–Liouville fractional integrals. Journal of Inequalities and Applications, 2019(1), 214-. doi:10.1186/s13660-019-2160-1
Series/Report no.: Journal of Inequalities and Applications
Abstract: In current continuation, we have incorporated the notion of s – (α,m)-convex functions and have established new integral inequalities. In order to generalize Hermite–Hadamard-type inequalities, some new integral inequalities of Hermite–Hadamard and Simpson type using s – (α,m)-convex function via Riemann–Liouville fractional integrals are obtained that reproduce the results presented by (Appl. Math. Lett. 11(5):91–95, 1998; Comput. Math. Appl. 47(2–3): 207–216, 2004; J. Inequal. Appl. 2013:158, 2013). Applications to special means are also provided.
URI: https://hdl.handle.net/10356/93523
http://hdl.handle.net/10220/49940
ISSN: 1025-5834
DOI: http://dx.doi.org/10.1186/s13660-019-2160-1
Rights: © 2019 The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:MAE Journal Articles

Files in This Item:
File Description SizeFormat 
Some results on integral inequalities via Riemann–Liouville fractional integrals.pdf1.43 MBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.